Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

 I've used acne.org before and it worked for me but I went off for about a month and I started the process again but my face looks different than the first time . It looks like I've been sunburned , is it normal to look like this? Will it go away? Someone Please help 

IMG_6973.JPG

IMG_6975.JPG

IMG_6976.JPG

Share this post


Link to post
Share on other sites

I'm sorry about your skin. Just to clarify, how much of the Acne.org Treatment and Moisturizer are you using? 

Our best advice is that you stop using the Treatment temporarily until your skin goes back to normal. Once your skin is calm, begin using all three products but start SLOWLY using only a very small pea sized amount of Acne.org Treatment only once per day for a full week. By week two you may start applying the pea sized amount twice a day. In week three you can begin increasing the dose SLOWLY and by the end of week four you should be using the full 4ML dose of Acne.org Treatment. 

Make sure that you are using 2 full pumps of The Acne.org Moisturizer twice a day or as often as needed to prevent dryness and irritation. You may also add in 5-6 drops of Jojoba Oil into the Moisturizer each time you apply it for additional moisture. 

If you need any further assistance, please let us know. 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×